# SDR AALA201801249010

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 33,316 hours, 11,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR ARMING PADDLE LOOSE.  SECURED THE SLIDE ARMING PADDLE IAW AMM 52-22-00.
